| || |
Hi, I am very new at doing something like this. So please be kind. So here is my problem. I was taking lexapro 40 mil. a day for the last five years. I was out of the country and i forgot my lexapro. I was gone for 2 1/2 weeks. So I went cold turkey. The only withdrawl that I have is that I am very light headed. And my head feels like it's on a rollorcoster if I move to fast. So I consider myself very lucky. I was just wondering If this was normall and if I should go back on. Stupid question because I have never felt better. More alert. Not as tierd. My life is much clearer know. I am not a doormat anymore. I was just wondering if for the first time in my life I am not depressed ( i am 36 ) or am i fooling myself. I know this really doesn't make sense thoughts all over. But for the first time in 5 years I finally have thoughts. And they are not bad!!!! Yeah!! Thanx for any info anybody can give me. If you can understand the question. hahahah[:I]
Prepare yourself read about Lexapro withdrawls.& DOn't believe it is you,your depression,or whatever else.Believe it is drug withdrawls and believe you will get through it! I was on it for two years I also fealt immediately more awake,more alive,in two months I lost the weight I had gained.But I wasn't back to "me".I'm still not.I think it takes a long time.Be kind to yourself & seek all the support you can sum up because these drugs let no one kid you are quite physically addicting.I feel like we were not given honest forthright information to make the choice to ever start taking them.See when you stop you not only have whatever you had in the first place,you have a drug addiction to recover from & I do not want to discourage you in any way.I think this is the most honest site I have found.Just read alot & prepare to fight the good fight!